Alert archive / Mississippi / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 313, NWS Jackson, MS

June 28, 2013Grenada County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jun 28, 2013, 4:16 PM CDT for Grenada County, Mississippi. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 28, 2013, 4:16 PM CDT (21:16 UTC)
Expired
Jun 28, 2013, 4:45 PM CDT
In force
29 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

County Grenada County, MS

The radar

The Columbus AFB radar (KGWX), 115 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 9.3 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2013-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4171 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2013-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4171 J/kg
Mixed-layer CIN
-68 J/kg
Mixed-layer LCL
1220 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
165 m²/s²
Significant tornado parameter
0.0
Supercell composite
9.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

968 
WUUS54 KJAN 282116
SVRJAN
MSC043-282145-
/O.NEW.KJAN.SV.W.0313.130628T2116Z-130628T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
416 PM CDT FRI JUN 28 2013

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN GRENADA COUNTY IN NORTH CENTRAL MISSISSIPPI...

* UNTIL 445 PM CDT

* AT 417 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  GORE SPRINGS MOVING SOUTHEAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MISTERTON BY 430 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY
EVENING FOR SOUTHEASTERN MISSISSIPPI.

&&

LAT...LON 3378 8951 3377 8950 3376 8950 3368 8951
      3368 8961 3385 8974 3387 8970 3387 8951
TIME...MOT...LOC 2117Z 315DEG 20KT 3382 8959

$$

19
1 follow-up statement
657 
WWUS54 KJAN 282143
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
443 PM CDT FRI JUN 28 2013

MSC043-282152-
/O.EXP.KJAN.SV.W.0313.000000T0000Z-130628T2145Z/
GRENADA MS-
443 PM CDT FRI JUN 28 2013

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN GRENADA COUNTY WILL 
BE ALLOWED TO EXPIRE AT 445 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED 
BELOW SEVERE LIMITS AND THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3378 8951 3377 8950 3376 8950 3368 8951
      3368 8961 3385 8974 3387 8970 3387 8951
TIME...MOT...LOC 2142Z 315DEG 20KT 3372 8947

$$

19

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 4:15 PM CDT, 1 minute earlier.

Area forecast discussion, Jun 28, 4:15 PM CDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
415 PM CDT FRI JUN 28 2013

.SHORT TERM...

...SEVERE STORMS POSSIBLE TODAY THEN NEAR/BELOW NORMAL TEMPERATURES
EXPECTED THIS WEEKEND INTO EARLY NEXT WEEK...

FRIDAY EVENING THROUGH MONDAY MORNING...SOME THUNDERSTORM ACTIVITY
IS DEVELOPING THIS AFTERNOON ALONG THE REMNANT OUTFLOW BOUNDARY FROM
STORMS EARLIER THIS MORNING IN NORTHERN MS AND ALSO ON THE
CONVERGENCE AXIS OF THE OUTFLOW BOUNDARY/COLD FRONT IN CENTRAL AR.
THIS COLD FRONT WILL BE THE FOCUS OF MOST THUNDERSTORM ACTIVITY THIS
AFTERNOON TO EVENING AS INCREASING LIFT AND UNSTABLE CONDITIONS AND
FLOW ALOFT WILL SUPPORT STRONG TO SEVERE STORMS TONIGHT. OVERALL
POPS FOR TONIGHT STAYED CLOSE TO MAV GUIDANCE BUT HAD TO INCREASE
POPS SLIGHTLY UP IN THE NW DUE TO APPROACHING LIFT FROM UPPER
DISTURBANCE/COLD FRONT MOVING INTO THE REGION. HI-RES GUIDANCE DOES
INDICATE MORE ROBUST DEVELOPMENT POSSIBLE ALONG THE COLD FRONT
TONIGHT AS CAPPING ERODES TONIGHT. GUIDANCE SEEMED IN GOOD AGREEMENT
OVERNIGHT FOR LOWS AND WENT CLOSE TO MAV. ALSO INCREASING SUBSIDENCE
BEHIND THE FRONT WILL BEGIN TO CLEAR CLOUDS FROM NW/SE TONIGHT AFTER
00Z SATURDAY AND SHOULD BE CLEAR OF MOST OF THE AREA BY AROUND 12Z
SATURDAY. HOWEVER..THE COLD FRONT WILL BEGIN TO SLOW AND SOME CLOUD
COVER/SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ALONG/SE OF A LINE
FROM MCCOMB TO MERIDIAN.

DEEP UPPER TROUGHING OVER THE UPPER MS VALLEY/GREAT LAKES REGION AND
~100KT H3 JET WILL GRADUALLY PROPAGATE SOUTHWARD..AIDING IN DEEPENING
THE UPPER TROUGH AND LEADING TO HEIGHT FALLS OVER THE ARKLAMISS
REGION OVER THE NEXT FEW DAYS. H5 UPPER WAVE WILL INCREASE ISENTROPIC
LIFT AND LEAD TO SOME CLOUDS ALONG THE HIGHWAY 82 CORRIDOR ON SATURDAY
AFTERNOON. TEMPERATURES WILL BE CLOSE TO MAV IN THE LOW/MID 90S ON
SATURDAY WITH COOLER TEMPERATURES ALONG AREAS IN THE NORTH. THIS WAVE
WILL ALSO HELP CLEAR THE COLD FRONT OUT OF THE REGION BY SUNDAY
MORNING. GUIDANCE SEEMS IN GOOD AGREEMENT THE FRONT BEGINS TO MOVE
OUT OF THE REGION BY 00Z SUNDAY. TEMPERATURES WILL BE SLIGHTLY COOLER
SUNDAY AND MONDAY MORNINGS IN THE MID/UPPER 60S WHICH IS NEAR A BLEND
OF MAV/MET GUIDANCE. INCREASING TROUGHING AND ISENTROPIC LIFT FROM
UPPER WAVES IN THE NORTHERLY FLOW ALOFT WILL INCREASE CLOUD COVER IN
THE HIGHWAY 82 CORRIDOR ON SUNDAY. ANOMOUSLY LOW HEIGHTS/DECREASING
TEMPERATURES ALOFT WILL LEAD TO BELOW NORMAL TEMPERATURES IN THE MID
80S IN THE NORTH TO LOW 90S IN THE SOUTH. INCREASING LIFT WILL LEAD
TO SOME SHOWERS/THUNDERSTORMS IN THE NORTH ON SUNDAY AFTERNOON TO
EVENING. INCREASING MOISTURE AND VERTICAL TOTALS APPROACHING 24-25
DEG C WILL SUPPORT SOME THUNDERSTORM ACTIVITY IN THE N/NE SUNDAY
AFTERNOON. THIS ACTIVITY SHOULD WEAKEN BEFORE 00Z MONDAY. THIS
ACTIVITY SHOULD BE MOSTLY LIGHT SHOWERS/RAINFALL AT MOST. REST OF THE
FORECAST IS ON TRACK AND PREVIOUS LONG TERM DISCUSSION IS ATTACHED.
/DC/

.LONG TERM...SUNDAY THROUGH NEXT FRIDAY...SLIGHTLY TO DECENTLY BELOW
NORMAL TEMPERATURES EXPECTED WITH AT LEAST SLIGHTLY ABOVE NORMAL
CHANCES FOR RAIN/STORMS THROUGH THE LONG TERM PERIOD.

GOOD MODEL AGREEMENT CONTINUES TO INDICATE AN ANOMALOUSLY DEEP
TROUGH ACROSS THE ERN CONUS WILL DEVELOP DUE TO STRONG BLOCKING INTO
THE MID-ATLANTIC LATITUDES TOWARDS THE ERN CANADIAN MARITIME. CIPS
ANALOGS CONTINUE TO SHOW -2 TO -2.5 STANDARD DEVIATION (STD) BELOW
NORMAL H5 HEIGHTS IN CONJUNCTION WITH -2 STD BELOW NORMAL H85 TEMPS
BEGINNING SUNDAY AND PERSISTING TO A VARYING DEGREE THROUGH
WEDNESDAY AS THE TROUGH SLOWLY RETROGRADES WEST. THIS SET-UP WILL
CERTAINLY FAVOR BELOW NORMAL TEMPERATURES BY 3-7F DEGREES SUN-WED
TIME-FRAME WITH PERIODS OF SHOWERS AND STORMS ASSOCIATED WITH THIS
FEATURE.

PRECIPITATION WILL BE TRICKY THROUGH THE FIRST HALF AS FAR AS EXACT
TIMING WITH LOW-LVLS INITIALLY BEING LIMITED IN MOISTURE WITH PWATS
AOB 1" SUNDAY AND SLOWLY CREEP UP TO 1.3" INTO WEDNESDAY UNDER
CONTINUED NW FLOW. ALSO, THE POSITIONING THE TROUGH AXIS MAY BE A
TOUCH TOO FAR WEST SUNDAY INTO PORTIONS OF MONDAY TO REALIZE FULL
DYNAMIC LIFT WHICH WILL LIKELY BE FARTHER NE OF THE REGION. YET,
TUESDAY AND ESPECIALLY IN TO WEDNESDAY THE TROUGH AXIS SHOULD
RETROGRADE WEST, PLACING REGION IN MORE FAVORABLE SW FLOW AND
ENTRANCE REGION OF H25 JET WITH BETTER LIFT VIA Q-VECTOR CONVERGENCE
SIGNALS. RAISED POPS ABOUT 10% OR SO IN LINE WITH THIS THINKING.

THE ANOMALOUS TROUGH WILL BACK AWAY FROM THE REGION TO THE WEST
THURSDAY INTO FRIDAY, ALLOWING FOR INCREASING H7-5 HEIGHTS BACK
ACROSS THE REGION FROM THE EAST. AS THIS OCCURS AND WITH SFC HIGH
PRESSURE OVER THE CAROLINAS, DEEP GULF MOISTURE LOOKS TO INFILTRATE
BACK INTO THE REGION WITH PWATS UP OVER 2", SETTING THE STAGE FOR
DECENT SHOWER/STORM COVERAGE LATE INTO NEXT WEEK. /ALLEN/

&&

.AVIATION...VFR CONDITIONS CONTINUE THIS AFTERNOON. ADDITIONAL
SHRA/TSRA DEVELOPING THIS AFTERNOON ACROSS THE AREA AS AFTERNOON
HEATING INTERACTS WITH RESIDUAL BOUNDARIES ACROSS THE AREA. THIS
WILL BRING LOCAL MVFR TO IFR CONDITIONS. A STORM AFFECTING A
SPECIFIC TAF SITE IS LOW CONFIDENCE BUT HAVE INCLUDED VCTS IN TAFS
AND AMENDMENTS NEEDED AS CONVECTION DEVELOPS. A COLD FRONT WILL
MOVE INTO THE NW DELTA BY 09Z SAT AND AROUND HBG BY 21Z SAT. OUTSIDE
OF TSTM ACTIVITY...VFR CONDITIONS WILL PREVAIL THROUGH SATURDAY. /28/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       71  92  65  89 /  30  14   9  12
MERIDIAN      70  93  65  89 /  38  21  10  15
VICKSBURG     69  91  63  89 /  27   6   8  10
HATTIESBURG   74  95  67  91 /  40  41  12   9
NATCHEZ       72  90  65  89 /  28  16   6   5
GREENVILLE    70  91  67  84 /  19   6   9  17
GREENWOOD     69  90  66  85 /  19   5  10  19

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

DC/ALLEN/28/
Hazardous weather outlook, Jun 28, 2:58 PM CDT, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
258 PM CDT FRI JUN 28 2013

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
292000-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
258 PM CDT FRI JUN 28 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND SATURDAY

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO THIS
EVENING. THE MOST INTENSE STORMS COULD CONTAIN WIND GUSTS UP TO 60
MPH AS WELL AS HAIL UP TO THE SIZE OF QUARTERS. MANY STORMS WILL BE
CAPABLE OF PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND
HEAVY DOWNPOURS.

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED THIS AFTERNOON AND EVENING.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

28

In the hours before

Special weather statement, Jun 28, 2:49 PM CDT, 1 hour 27 minutes before
MSZ058-282020-
CLARKE MS-
249 PM CDT FRI JUN 28 2013

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
249 PM CDT FRI JUN 28 2013

A CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PENNY TO
NICKEL SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM THE CLARKE
COUNTY...JASPER COUNTY BORDER TO 4 MILES NORTHEAST OF QUITMAN...TO
SYKES AT 248 PM CDT...MOVING SOUTHEAST AT 15 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN CLARKE COUNTY SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3200 8845 3190 8848 3205 8892 3222 8891
      3222 8889 3217 8843
TIME...MOT...LOC 1948Z 297DEG 15KT 3209 8869

JC
Special weather statement, Jun 28, 2:51 PM CDT, 1 hour 25 minutes before
MSZ058-282020-
CLARKE MS-
251 PM CDT FRI JUN 28 2013

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
251 PM CDT FRI JUN 28 2013

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 4 MILES SOUTHEAST OF
SYKES TO 4 MILES WEST OF QUITMAN AT 251 PM CDT...MOVING SOUTHEAST AT
20 MPH.

VERY HEAVY RAIN ALONG WITH CLOUD TO GROUND LIGHTNING ARE ALSO
POSSIBLE WITH THESE STORMS.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN SOUTHERN CLARKE COUNTY SHOULD MONITOR THESE STORMS CLOSELY.

LAT...LON 3189 8847 3185 8865 3208 8892 3213 8891
      3212 8852 3206 8845
TIME...MOT...LOC 1951Z 307DEG 19KT 3204 8856 3205 8879

BK
Special weather statement, Jun 28, 4:05 PM CDT, 11 minutes before
MSZ026-282135-
GRENADA MS-
405 PM CDT FRI JUN 28 2013

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
405 PM CDT FRI JUN 28 2013

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO PENNY SIZE HAIL
AND 40 MPH WINDS WAS LOCATED 7 MILES NORTH OF GORE SPRINGS AT 405 PM
CDT...MOVING SOUTHEAST AT 30 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN EASTERN GRENADA COUNTY SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3386 8950 3373 8950 3368 8951 3368 8957
      3385 8974 3387 8972 3388 8971 3387 8951
TIME...MOT...LOC 2105Z 316DEG 24KT 3384 8958

19
Special weather statement, Jun 28, 4:10 PM CDT, 6 minutes before
MSZ026-282140-
GRENADA MS-
410 PM CDT FRI JUN 28 2013

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
410 PM CDT FRI JUN 28 2013

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 MPH WINDS WAS LOCATED 9 MILES NORTHWEST OF LEFLORE AT 410 PM
CDT...MOVING SOUTHEAST AT 30 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN WESTERN GRENADA COUNTY SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3368 8979 3368 9013 3372 9014 3381 9014
      3382 9013 3382 8997
TIME...MOT...LOC 2110Z 316DEG 24KT 3379 9011

19

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 8:51 PM CDTSpecial Weather StatementJANBolivar39 min
Jun 27, 9:07 PM CDTSevere Thunderstorm WarningJANBolivar, Sunflower, Washington53 min
Jun 27, 9:18 PM CDTSevere Thunderstorm WarningJANGrenada42 min
Jun 28, 2:49 PM CDTSpecial Weather StatementJANClarke31 min
Jun 28, 2:51 PM CDTSpecial Weather StatementJANClarke29 min
Jun 28, 3:09 PM CDTSevere Thunderstorm WarningJANClarke51 min
Jun 28, 4:05 PM CDTSpecial Weather StatementJANGrenada30 min
Jun 28, 4:10 PM CDTSpecial Weather StatementJANGrenada30 min
Jun 28, 4:21 PM CDTSpecial Weather StatementJANLeflore44 min
Jun 28, 4:26 PM CDTSpecial Weather StatementJANSunflower44 min
Jun 28, 4:39 PM CDTSevere Thunderstorm WarningJANWashington66 min
Jun 28, 4:49 PM CDTSevere Thunderstorm WarningJANCarroll56 min
Jun 28, 4:57 PM CDTSevere Thunderstorm WarningJANMontgomery, Webster48 min
Jun 28, 5:22 PM CDTSevere Thunderstorm WarningJANWashington53 min
Jun 28, 5:41 PM CDTSevere Thunderstorm WarningJANOktibbeha49 min
Jun 28, 5:44 PM CDTSpecial Weather StatementJANCarroll61 min
Jun 28, 6:06 PM CDTSevere Thunderstorm WarningJANHumphreys, Sharkey, Sunflower, Washington39 min
Jun 28, 6:10 PM CDTSpecial Weather StatementJANNoxubee, Winston30 min
Jun 28, 6:13 PM CDTSpecial Weather StatementJANCarroll47 min
Jun 28, 6:20 PM CDTSpecial Weather StatementJANHolmes45 min
Jun 28, 6:22 PM CDTSpecial Weather StatementJANAttala43 min
Jun 28, 6:27 PM CDTSevere Thunderstorm WarningJANWinston33 min
Jun 28, 6:34 PM CDTSevere Thunderstorm WarningJANHolmes, Yazoo41 min
Jun 28, 6:38 PM CDTSpecial Weather StatementJANSharkey, Yazoo47 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.